# SDR SWIA201126286

- Difficulty date: April 21, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 27,800 hours, 39,950 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD NACELLE FRAME CRACKED ABOVE AFT GEAR DOOR.  (C-CHECK)  REPAIRED LEFT NACELLE OUTBOARD AFT NACELLE FRAME SUPPORT BRACKET PER SRM.
